MathSciNet Relay Station
MathSciNet bibliographic data
MR450901 (56 #9192) 44A25 (42A40)
Nagel, Alexander; Wainger, Stephen $L\sp{2}$ boundedness of Hilbert transforms along surfaces and convolution operators homogeneous with respect to a multiple parameter group. Amer. J. Math. 99 (1977), no. 4, 761–785.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement